# SDR RAAA97E8006

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND LEFT WING LOWER NR 3 PANEL CRACKED 1.5 INCH SPANWISE AT RISER NR 21 WS 193.  REPAIRED PER SRM 57-2-1 FIG 3, SHEET 26 AND 88/SB 620.
